# SDR ASAA2022041638044

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737
- Aircraft serial: 44106
- Aircraft time: 24,883 hours, 7,846 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 32144464
- Part serial: 17109
- Condition: Stuck
- Location: #1 Engine
- Part time: 24,882 hours, 7,845 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT IN DUCT PRESSURE BETWEEN LEFT AND RIGHT DUCT. GROUNDED - YES. CREW OBSERVATION LH 5PSI AND RH 20PSI. IAW B737-900 FIM 36-10 TASK 804 FOUND HIGH STAGE VALVE VALVE STICKING. REMOVED AND REPLACED ENG #1 HIGH STAGE VALVE IAW B737-900 AMM 36-11-06. NO LEAK CHECKS NOTED DURING LEAK CHECK. RAN BOTH ENGINES, NO DUCT SPLIT NOTED.
